Ingredients & Concentrations: Paracetamol 500 mg + Phenylephrine 5 mg + Terpine Hydrate 20 mg + Caffeine 25 mg + Vitamin C 30 mg
How to use: 1-2 tablets every 6-8 hours after meals
.pro-attr
.attr_title, .attr_val
.attr_title
Brand:
Multi Apex
On Sale:
No
Weight:
0
Short Description:
Paracetamol 500 mg + Phenylephrine 5 mg + Terpine Hydrate 20 mg + Caffeine 25 mg + Vitamin C 30 mg
Product Indication(s):
Cold symptoms;Fever;Flu symptoms;Influenza;Nasal congestion
Product Ingredient(s):
Paracetamol (Acetaminophen);Caffeine;Phenylephrine ;Vitamin C (Ascorbic acid);Terpine Hydrate
Product Functions:
Antipyretic;Analgesic;Vitamin C (Ascorbic acid) supplement;Anti-allergic;Antihistamine
Type of Product:
Self care (OTC)
Product form:
Tablet
Units Per Pack:
2
Count per Pack:
20
Product Origin:
Local
Disclaimer:
Consult with your healthcare professional before taking any medication, to ensure the information displayed on this page applies to your personal circumstances;Every effort has been made to ensure that the information provided is accurate, up-to-date and complete, but no guarantee is made to that effect;All medications are dispensed from legal pharmacies licensed by the Ministry of health of the Arab Republic of Egypt.
Caution Warnings:
Keep Away from Children & Pets;Do not use damaged tablet
Size:
19
Reviews
There are no reviews yet.